MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14309/crj.0000000000001075

Медицинская библиотека · ACG case reports journal · 2023

A Curious Case of Gastrointestinal Eosinophilia Induced by Treatment With Immune Checkpoint Inhibitors.

Reddy Yala Kirthi, Fischer Inderbitzin Sonya, Kolodney Joanna, Willard Megan

Клинический случайСтатьяПеревод в очереди

Аннотация

Immune checkpoint inhibitors have revolutionized oncologic treatment. However, they are linked to various side effects,1 a rare one being gastrointestinal eosinophilia. We present a patient with malignant melanoma treated with nivolumab. She underwent upper endoscopy 6 months later which showed a duodenal ulcer and linear furrows of her esophagus. Biopsies of the esophagus, stomach, and duodenum were consistent with eosinophilic infiltration. Repeat endoscopy after nivolumab discontinuation revealed near-complete resolution of eosinophilia in the stomach and duodenum, with lingering eosinophilia in the esophagus. The purpose of this report was to increase awareness of gastrointestinal eosinophilia associated with checkpoint inhibitors.

Для цитирования: Reddy Yala Kirthi, Fischer Inderbitzin Sonya, Kolodney Joanna, Willard Megan. A Curious Case of Gastrointestinal Eosinophilia Induced by Treatment With Immune Checkpoint Inhibitors.. ACG case reports journal. 2023. DOI: 10.14309/crj.0000000000001075.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.